# SDR DALA2017032402370

- Difficulty date: March 23, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 83,112 hours, 37,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT AFT CARGO COMPARTMENT TO BS 1620 BETWEEN STRINGER 27L TO STRINGER 28L. (MEASURES APPROX L:0.320" W:0.120: D:0.003 "ACP 0600-163-01Z). REPLACED SHEAR TIE AT AFT CARGO COMPARTMENT TO BS 1620 BTW STR 27L TO STR 28L IAW B757-200 SRM 51-10-02 AND DRAWING 146N1022 JOB COMPLETE.
